# SDR QXEA0101513

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,623 hours, 48,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 1974
- Condition: Inoperative
- Location: Cabin
- Part time: 2,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMBER 6 CABIN BATTERY PACK IS WEAK.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
